On the Multiplicity of Solutions for a Fully Nonlinear Emden-Fowler Equation

Date

2001-10-03

Authors

Squassina, Marco

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

We are concerned with the existence of two solutions for a fully nonlinear Emden-Fowler type equation. One solution is obtained via local minimization while the second solution follows by a mountain pass argument. A non-existence result in strictly star-shaped domains is also proven.

Description

Keywords

Trudinger-Moser inequality, Euler's equations, Exponential growth, Palais-Smale condition

Citation

Squassina, M. (2001). On the multiplicity of solutions for a fully nonlinear Emden-Fowler equation. Electronic Journal of Differential Equations, 2001(63), pp. 1-10.

Rights

Attribution 4.0 International

Rights Holder

Rights License